# SDR SWAA2016030149560

- Difficulty date: February 20, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 63,301 hours, 37,901 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE ANGLE CRACKED, AT RSS 133, UPPER CHORD.  R & R ANGLE IAW SRM.
